# SDR AALA20060731

- Difficulty date: September 24, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- Engine: Pwa JT8D217
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - LEFT ENGINE OIL STRAINER CLOG LIGHT ILLUMINATED.  LIGHT EXTINGUISHED AFTER REDUCING POWER TO IDLE AND RETURNED TWO MINUTES LATER.  CREW SHUT ENGINE DOWN.  ENGINE WINDMILLED 18 MINUTES.  LANDED DFW WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE FOR EVALUATION.  FLIGHT DATA RECORDER DOWNLOAD.  FOUND FINE METALLIC DEBRIS IN OIL FILTER AND BLACK OIL WITH TEMPERATURE TABS BLACK.  REPLACED NUMBER ONE ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
